# SDR UHLA2015010800029

- Difficulty date: January 8, 2015
- Submitted: January 19, 2015
- Operation: Air carrier
- Aircraft: N645RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000064
- Aircraft time: 29,351 hours, 18,044 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frame 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CORRODED AT FRAME 16 STRINGERS 27-28L.   R & R THE SHEAR TIE IAW SRM 51-41-02.
